# SDR RAIA00305141

- Difficulty date: May 14, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 15,195 hours, 16,904 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTOR WILL NOT MOVE TO THE UP POSITION MAINTENANCE REPAIRED BROKEN WIRE NR GA17N.
